Volume 11, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A dual version of the ribbon graph decomposition of moduli space

Kevin Costello

Geometry & Topology 11 (2007) 1637–1652
Abstract

This note gives a construction of a dual version of the ribbon graph decomposition of the moduli spaces of Riemann surfaces.

Keywords
moduli space, ribbon graphs
Mathematical Subject Classification 2000
Primary: 32G15
References
Forward citations
Publication
Received: 8 June 2006
Revised: 15 July 2007
Accepted: 18 May 2007
Published: 2 August 2007
Proposed: Ralph Cohen
Seconded: Shigeyuki Morita, Jim Bryan
Authors
Kevin Costello
Department of Mathematics
Northwestern University
033 Sheridan Road
Evanston IL 60208-2730
USA